# SDR SWAA2022020457914

- Difficulty date: January 4, 2022
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N452WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29846
- Aircraft time: 60,081 hours, 35,724 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floorbeam
- Part number: 147A55068
- Condition: Corroded
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND FASTENER HOLES ON FLOORBEAM UPPER FLANGE BS 986.5, RBL 28'-46'.   EVALUATED REWORKED AREA ORG. MAT.0.150' MAT REMAINING 0.100' MAT REMOVED 0.050' FOUND TO BE OUT OF LIMITS IAW SRM=53-70-51-11A-1. LOCATED AND DRILLED HOLES IAW B737 SRM 53-70-51-2R-4 REPAIR4, FIG204, SHEET 2.   REPAIRED IAW SRM 51-40-05-0G-0 AND 53-70-51-2R-4 REPAIR 4.
